# SDR WX0A2025071832504

- Difficulty date: July 18, 2025
- Submitted: July 18, 2025
- Operation: Air carrier
- Aircraft: N229NV
- Make and model: Airbus A320-214
- Aircraft serial: 730
- Aircraft time: 78,330 hours, 30,554 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) CABIN EMERGENCY LIGHTING CHECK BATTERY CAPACITY FAILED / PER NOTE ON TC-A32X-335100-03-1-001, REMOVED AND REPLACED EPSU  BATTERIES IAW AMM 33-51-38-000-001-A AND 33-51-38-400-001-A. OPS CHECK GOOD"
